| Model Number |
M001262280 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle was bent.This 3.0/17/15 leveen superslim needle was being prepared for use.During unpacking, the needle was found to be bent.The device was not used, and the procedure was completed with another of the same device.There was no patient injury as a result of this event.
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this 3.0/17/15 leveen superslim needle was visually inspected, and no bends were observed in the needles.The clinical observation was not confirmed.
Event or Problem Description